Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Jentadueto Overdose

If someone takes too much Jentadueto (linagliptin/metformin) it can potentially result in life-threatening complications, such as lactic acidosis or low blood sugar levels. Because of the dangerous risks, make sure to seek immediate medical treatment if you believe you have overdosed on Jentadueto. A healthcare provider may treat this type of overdose by administering certain medications and providing supportive care.

Can You Use Too Much Jentadueto?

Jentadueto™ (linagliptin/metformin) is a prescription medication used to treat type 2 diabetes. Just like most medicines, it is possible to use too much Jentadueto.
 
The specific effects of an overdose can vary, depending on a number of factors, including the Jentadueto dosage and whether it was combined with any other medications or substances.
 

Effects of an Overdose

The effects of a Jentadueto overdose may include:
 
 
    • Feeling tired or weak
    • Muscle pain
    • Trouble breathing
    • Abdominal (stomach) pain
    • Feeling cold
    • Dizziness or lightheadedness
    • A slow or irregular heartbeat
    • Loss of life
 
  • Low blood sugar levels (hypoglycemia), which may cause symptoms such as:
 
    • Sweating
    • Shakiness
    • Extreme hunger
    • Dizziness
    • Cold sweats
    • Blurry vision
    • Changes in behavior, such as irritability
    • Loss of coordination
    • Difficulty speaking
    • Confusion
    • Seizures
    • Loss of consciousness
    • Coma
    • Loss of life.
 
Type 2 Diabetes: Fact or Fiction

Jentadueto Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.